# SDR ABXA070040

- Difficulty date: January 31, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 57,965 hours, 54,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991050131
- Condition: Cracked
- Location: Bs 224
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT RIGHT BUTT LINE 54, STA 224.  REPAIRED CUSP WEB AT RIGHT BUTT LINE 54, STA 224 IAW DC9 SRM 53-01, FIGURE 2.
